# SDR AALA201704079024

- Difficulty date: March 29, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,402 hours, 17,039 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: D55982500200
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. WEAR ON ELEVATOR  OUTBOARD LOCKING LUG ACTUATOR FITTING 1 ON RIGHT HAND HORIZONTAL STABILIZER. REPAIRED OUTBOARD LOCKING LUG ACTUATOR FITTING 1 PER SRM 55-26-47.
